# SDR COMA9960770

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE.  REMOVED PAPER FROM OUTFLOW VALVE.  A/C PRESSURIZED NORMAL.
